# SDR N6WA20100719

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 12,929 hours, 9,055 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FO/STBY COMPASS HEADING DISAGREE BY 40-50 IN FLIGHT AFTER LANDING 174, 118, 111 ON GROUND RESPECTIVELY.   SWAPPED AHRS FOR TROUBLESHOOTING AND PERFORMED OPS CHECK NO HEADING SPLIT NOTED IAW AMM 34-21-01.
